Communications in Mathematical Physics

, Volume 96, Issue 3, pp 387–407

Nahm's equations and the classification of monopoles

Authors

  • S. K. Donaldson
    • All Souls College
    • The Institute for Advanced Study
Article

DOI: 10.1007/BF01214583

Cite this article as:
Donaldson, S.K. Commun.Math. Phys. (1984) 96: 387. doi:10.1007/BF01214583

Abstract

Solutions of Nahm's system of ordinary differential equations are produced by variational methods. This leads to an explicit parametrisation of the solutions to the Bogomolny equation over ℝ3.

Copyright information

© Springer-Verlag 1984